# SDR 97ZZZX3758

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99YC
- Make and model: Enstrm F28F
- Aircraft serial: 809
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Deformed
- Location: Rt Pax Seat
- Part time: 48 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THIN COMPOSIT BENCH SEAT ACROSS 15.50 INCH WIDE ALUMINUM SEAT STRUCTURE.  NOT ADEQUATE FOR TWO PASSENGERS.  LOSS OF ENGINE POWER WHEN A VALVE ROCKER ARM SHAFT FELL OUT OF THE ENGINE AND A DEFECTIVE LOW ROTOR RPM WARNING HORN RESULTED IN A CRASH LANDING AND DAMAGE TO ALL MAJOR COMPONENTS OF THE HELICOPTER.  THE THIN COMPOSIT SEAT BOTTOM DEFORMED AND EACH PASSENGER'S PELVIS WAS TWISTED BY THE IMPACT CAUSING SEVERE DAMAGE TO THEIR VERTEBRA, AND A BROKEN RIB AND MANY BRUISES.
